# SDR ASOA201000827

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 16,551 hours, 14,175 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUSPECTED CRACK AT APPROX RBL 30R, FS 499.00.  PERFORMED EDDY CURRENT INSP OF SUSPECTED CRACK ON PRESSURE FLOOR. NO INDICATIONS NOTED AT THIS TIME.
